Thread: Too Much Clomid ?
11-25-2005, 01:23 AM #1
Too Much Clomid ?
I am 11 days into PCT and I am just wondering if using to much clomid is more harmful than using a lower dosage.
Here is where I'm at:
Day 1 - 300mg
Day 2 -250mg
day 3 - 250mg
day 4-11 - 200mg
11-25-2005, 01:40 AM #2
Yes thats to much,if i were you id drop down to 50mg pd now for the next 10 days then stop
11-25-2005, 02:15 AM #3
i would also lower the dose but to 100mg ed and add 20mg nolva to it. run pct for as long as necesery.
11-25-2005, 03:04 AM #4
Why would you lower it ?? I have plenty of clomid ... I plan on runnning it 30-40 days !! I thought the extra clomid would make me recover faster !!
11-25-2005, 03:26 AM #5
Too much. Do an initial load when all androgens have cleared and then just run it at 50mg ED. I like Clomid too - but more is not always better... even if you have a sh!t load of the stuff... and you should limit your clomid use because of the possible visual problems... read on...
Again, I don't try and scare people away from Clomid at all - but I do try and warn people of using too much or for too long...
Visual disturbance secondary to clomiphene citrate.
OBJECTIVE: To identify a distinctive constellation of persistent visual abnormalities secondary to treatment with clomiphene citrate.
DESIGN: Description of the clinical findings in three patients with visual disturbance secondary to clomiphene treatment.
SETTING: A neuro-ophthalmology referral center.
PATIENTS: Three women aged 32 to 36 years treated for infertility with clomiphene for 4 to 15 months.
RESULTS: All three patients experienced prolonged afterimages (p****opsia), shimmering of the peripheral field, and photophobia while undergoing treatment with clomiphene. The results of the neuro-ophthalmologic examination and electrophysiologic studies were normal in all three patients. Unlike previously reported cases, visual symptoms did not resolve on cessation of treatment. Patients remain symptomatic from 2 to 7 years after discontinuing treatment with the medication.
CONCLUSIONS: Treatment with clomiphene can cause prolonged visual disturbance. Patients who develop such symptoms should be advised that continued administration may cause irreversible changes. Women with characteristic visual symptoms should be questioned about past use of clomiphene.
PMID: 7710399 [PubMed - indexed for MEDLINE]
Last edited by Warrior; 11-25-2005 at 03:32 AM.
11-25-2005, 03:44 AM #6Originally Posted by Warrior
11-25-2005, 04:12 AM #7
Thanks Warrior for the evidence !!! I will decrease down to 100mg and then 50mg for the remainder of PCT !!
Also I wouldnt reccommend anyone taking accutane and clomid...I have been taking accutane for one week and feel really depressed, loss of appetite and very lethargic. Plus I havnt been to the gym in over 2 weeks ( yah I know this is especially bad since I am on PCT ) ... hopefully my misery ends soon.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)